# SDR 2025F00017

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: General aviation
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Part serial: 09052002366DF
- Condition: Discharged
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH DC FAIL. LIGHTS ILLUMINATED. LOW BATTERY VOLTAGE. CANCELLED AIRCRAFT IN SLVR. CORRECTIVE ACTION: REMOVED AN REPLACED MAIN BATTERY
